I’ve just started on finasteride, and I’m wondering if it is possible to see side effects (impotence) after only a couple of days on the drug. I’m not sure if it’s just my anxiety and over-analysis causing the problem, or if it’s actually the drug itself. I’d really really appreciate a private answer.
(24 year old male)
What you’re experiencing may be due to anxiety and what I generally tell my patients is to continue the medication for a month and try to ignore the erection problem if it is there. I do not know anything about you. I would need to get to know you to assess the anxiety element. The power of suggestion could certainly be in play here.
If you got the drug over the internet, this means that there is likely no professional guiding you on your problem. Consider seeing a good doctor if you do not have one… or if you do, then go back to him/her and ask the questions you posed here.